MathSciNet Relay Station
MathSciNet bibliographic data
MR1829756 (2002j:58056) 58J52 (58E11)
Okikiolu, K. Critical metrics for the determinant of the Laplacian in odd dimensions. Ann. of Math. (2) 153 (2001), no. 2, 471–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement